# SDR REXA2012051100649

- Difficulty date: May 11, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 12,949 hours, 12,382 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP VANE LEADING EDGE CHAFED AT APPROX WS 104.  REPAIRED LT INBOARD FLAP VANE LEADING EDGE IAW CRJ 200 SRM 57-52-00.
